# SDR PNSA2014062102

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 403
- Aircraft time: 38,827 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO LT MAIN GEAR GREEN LIGHT ON GEAR EXTENSION DECLARED EMERGENCY.  FOUND LT DOWN LOCK CONNECTOR 5/6 GA LOOSE.
